# SDR DALA13009740954

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,069 hours, 45,838 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block
- Condition: Worn
- Location: Release Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, AT THE UPPER LT TAILCONE LATCH, THE RELEASE CABLE BLOCK WAS FOUND TO BE WORN. THE CABLE BLOCK AT THE UPPER LT LATCH WAS REPLACED IAW AMM 53-53.  THE REQUIRED RII INSPECTION WAS PERFORMED.
